SIAM Journal on Control and Optimization, Vol.48, No.3, 1567-1599, 2009
GLOBAL CONTROLLABILITY OF NONVISCOUS AND VISCOUS BURGERS-TYPE EQUATIONS
In this paper, we deal with both nonviscous and viscous Burgers-type equations on a bounded interval. We study the global exact controllability of these equations when we have three controls: one control is the right member of the equation and is constant with respect to the space variable; the two others are the boundary values. For a first time, we are interested in nonviscous Burgers-type equations and we prove their global exact controllability for every time T > 0 with such controls thanks to the return method. Then we prove the global exact controllability of the viscous Burgers equation for every time T > 0.